UPDATED: One child dies, another hospitalized after overdose

(Jon Zimney/WOWO News)

FORT WAYNE, Ind. (WOWO): One child died and another was hospitalized after two Fort Wayne children who got into their parents’ medication Wednesday night.

According to our Partners in News at ABC 21, the kids had to be given CPR before they were rushed to the hospital in critical condition after police were called to the Centennial Townhomes at about 8:25pm. The overdose-reversal drug Narcan, which is usually used in opioid overdose cases, had to be given to the children.

The Allen County Coroner’s Office reports that two-year-old Terris Johnson of Fort Wayne was pronounced dead shortly after arriving at the hospital. An autopsy was completed, and his cause and manner of death are pending further investigation.

The parents said the kids took “medicine” belonging to the adults, but emergency personnel were unsure just what type of medication it was.

LEAVE A REPLY

Please enter your comment!
Please enter your name here